# SDR CA000906009

- Difficulty date: August 17, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16107200
- Condition: Cracked
- Location: Bead Flange Radi
- Component: Wheel Assembly, Cleveland, 40106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECENT LPI NDT TESTS REVEALED WHEEL HALF CRACKING IN THE BEAD FLANGE AREA.  CLEVELAND WHEELS ARE DATE MARKED AND NDT SERIALIZED.  AFFECTED WHEELS WERE DATED JUNE 1994 AND JUNE 1991.  WHEELS REMOVED FROM SERVICE.  (X)
